# SDR CA960409024

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: R/H Engine
- Part time: 261 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE R/H ENGINE OIL PRESSURE WAS NOTED TO BEGIN FLUCTUATING. THE ENGINE TORQUE STARTED TO FLUCTUATE AND AS A RESULT, THE CREW SHUT DOWN THE ENGINE AND RETURNED TO AIRPORT. MAINTENANCE FOUND THAT THE OIL WAS LEAVING THE ENGINE FROM THE ENGINE DRIVEN FUEL PUMP DRIVE SEAL. WHEN THE SEAL CARRIER WAS REMOVED, THE SEAL WAS FOUND TO HAVE MIGRATED FROM THE CARRIER. A NEW SEAL WAS INSTALLED IN THE CARRIER AND THE ENGINE AND AIRCRAFT WERE RETURNED TO SERVICE.
